Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
walien

iPledge woes -- no Accutane for almost a month

Recommended Posts

I went to my dermatologist on 4/6/06 and they upped my prescription to 80mg/day. That day, I also dropped off my precription to get my meds filled. Well, RiteAid (local pharmacy) said that there is an error in processing and it might just be that I need to wait 31 days before I get the next filling. I wait until the 31 day period is over. My current meds have been draining even quicker while this happens, since I started taking 80mg after my last derm visit, as opposed to 60mg. Now I'm down to 4 pills of 40mg -- a two day supply.

I then find out it's my dermatology office's fault. My dermatology office(s) has been in a panic to get this issue resolved. When I login to the iPledge site to answer the needed questions for males, it asks for me to visit my dermatologist before I can answer them. I have already visited them and had my blood drawn.

So, I call them yesterday and they say they will follow up with me the same day. The end of the day rolls around, no follow up. I call them today and explain the situation. They begin to apologize to me saying that there is a "glitch" in the system. I really doubted there is a glitch, as others have been getting Accutane just fine. Once I get into detail of what iPledge told me, they had their office manager get to the phone. She then begins to say that all of their offices (27 all together) have been having the same issue. The bottom line is that they had not prepared for iPledge. I ask for a small amount of pills to fill in the gap -- they say that they can not give them out as they are heavily "regulated by the government". I believe that. Then they offer some topicals to me while I wait. I declined, as the last thing I need is more topicals that will cause a massive initial breakout, not to mention they have not worked in the past. Then then claim that this may take UP TO THREE WEEKS to resolve! I got a claim that they are on top of it and will try to resolve it immediately.

Now, I have a few options. I could thin out my dose of accutane to either 20mg/day or 40 mg/day while I travel to the south of the border to order some. I could also order some off the webbernet for the time being. I could also go on those stupid topicals, but that would be an awful idea as they will most likely make me break out again.

Any ideas or comments would be apprecaited. Also, if any of you guys have spare Accutane pills, I would be more than glad to take them off your hands. I wouldn't go as far as to say that I would man-whore myself out for some 'tane, but I am pretty close.

Share this post


Link to post
Share on other sites

Has your seven day window for the prescription expired? If not, get someone from IPLEDGE on the phone, give them your derm's office number and your pharmacy's number, and your contact number and get them to take care of it. If the seven days is already past you are screwed.

Share this post


Link to post
Share on other sites

hm, i had a couple weeks break too b/c of ipledge. glad they dont know what theyre doing or how to organize or run this program!

Share this post


Link to post
Share on other sites

Has your seven day window for the prescription expired? If not, get someone from IPLEDGE on the phone, give them your derm's office number and your pharmacy's number, and your contact number and get them to take care of it. If the seven days is already past you are screwed.

The seven day window is gone, yes. Why would I be screwed if the 7 day window is passed? Also, the iPledge number just goes to a recording.

Share this post


Link to post
Share on other sites

Because after 7 days you must wait 23 days before the doctor is allowed to write you a new script.

I got around the recording issue by using the option to report a pregnancy - voila, real human being. But i hear they have closed that loophole. :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×